# SDR I5EA2015090400827

- Difficulty date: July 28, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 60,203 hours, 39,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE.  R & R BALLAST BATTERY ASSEMBLY, PN 70-0388-1, OPS LIGHT ASSY CHECKED GOOD.
